RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 2, Pages 212–216 (Mi mz10356)  

Using an Analog of the Lyapunov Function with Sign-Alternating Derivative in the Study of Global Asymptotic Stability of Equilibria

A. O. Ignatyev

Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine

Abstract: The paper deals with the problem of global asymptotic stability of the zero solution of a system of autonomous differential equations. A proposed method for studying this problem is based on the use of an auxiliary positive definite function whose derivative can be sign-alternating along solutions of the system.

Keywords: global asymptotic stability, stability, equilibrium, Lyapunov function.

DOI: https://doi.org/10.4213/mzm10356

Full text: PDF file (417 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:2, 204–207

Bibliographic databases:

UDC: 517.925
Received: 11.07.2013
Revised: 18.10.2013

Citation: A. O. Ignatyev, “Using an Analog of the Lyapunov Function with Sign-Alternating Derivative in the Study of Global Asymptotic Stability of Equilibria”, Mat. Zametki, 96:2 (2014), 212–216; Math. Notes, 96:2 (2014), 204–207

Citation in format AMSBIB
\Bibitem{Ign14}
\by A.~O.~Ignatyev
\paper Using an Analog of the Lyapunov Function with Sign-Alternating Derivative in the Study of Global Asymptotic Stability of Equilibria
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 2
\pages 212--216
\mathnet{http://mi.mathnet.ru/mz10356}
\crossref{https://doi.org/10.4213/mzm10356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344289}
\zmath{https://zbmath.org/?q=an:06434978}
\elib{http://elibrary.ru/item.asp?id=21826542}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 2
\pages 204--207
\crossref{https://doi.org/10.1134/S0001434614070219}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000340938800021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906493257}


Linking options:
  • http://mi.mathnet.ru/eng/mz10356
  • https://doi.org/10.4213/mzm10356
  • http://mi.mathnet.ru/eng/mz/v96/i2/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    Full text:45
    References:29
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019